Per citar aquest document: http://ddd.uab.cat/record/50907
Teoremas de existencia de la programacion lineal
Vilaplana, J. P.

Data: 1980
Resum: One of the most important facts to solve a linear programming model is that the solutions of the primal and dual must verify some conditions so that the solution may be optimum. In this paper, the Existence and Duality Theorems of the linear programming are proved, without using the Farkas-Minkowski's Lemma . This provides a great simplification in the following theoretical development.
Drets: Tots els drets reservats
Llengua: Castellà.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions de la Secció de Matemàtiques, V. 22 (1980) p. 301-307, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_22180_59


7 p, 97.5 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2009-11-12, darrera modificació el 2016-06-11



   Favorit i Compartir